INTUITIONISTIC FUZZY METRICS DEDUCED BY COMBINATION OF SEVERAL DISTANCE CRITERIA

Ebru Yiğit, Hakan Efe
903 166

Abstract


In this paper we give some examples of intuitionistic fuzzy metrics in the sense of Park [17]. All the examples have been classified with respect to their construction. At the same time, most of the well-known intuitionistic fuzzy metrics are given in this paper. Also, some important intuitionistic fuzzy metrics, by the help of classical metrics and some definite special kinds of functions are shown.


Keywords


continuous t-norm, continuous t-conorm, intuitionistic fuzzy metric, stationary intuitionistic fuzzy metric.

Full Text:

PDF

References


C. Alaca, D. Turkoglu, C. Yildiz,Common fixed points of compatible maps in intuitionistic fuzzy metric spaces, Southeast Asian Bull. Math., 32, (2008), 21-33.

C. Alaca, D. Turkoglu, C. Yildiz, Fixed points in intuitionistic fuzzy metric spaces, Chaos, Solitons& Fractals, 29(5), (2006), 1073-1078.

K. T. Atanassov, Intuitionistic fuzzy sets, Fuzzy Sets and Systems, 20(1), (1986), 87-96.

Z. Deng, Fuzzy pseudo-metric spaces, Journal of Mathematical Analysis and Applications, 86(1), (1982), 74-95.

H. Efe, C. Yildiz, On the Hausdorff intuitionistic fuzzy metric on compact sets, International Journal of Pure and Applied Mathematics, 31(2), (2006), 143-155.

H. Efe, E. Yiğit, On strong intuitionistic fuzzy metrics, J. Nonlinear Sci. Appl., 9(2016), 4016-4038.

M. A. Erceg, Metric spaces in fuzzy set theory, Journal of Mathematical Analysis and Applications, 69(1), (1979), 205-230.

A. George, P. Veeramani, On some results in fuzzy metric spaces, Fuzzy Sets and Systems, 64(3), (1994), 395-399.

A. George, P. Veeramani, On some results of analysis for fuzzy metric spaces, Fuzzy sets and systems, 90(3), (1997), 365-368.

M. Grabiec, Fixed points in fuzzy metric spaces, Fuzzy Sets and Systems, 27(3), (1988), 385-389.

V. Gregori, S. Romaguera, Some properties of fuzzy metric spaces, Fuzzy Sets and Systems, 115(3), (2000), 485-489.

V. Gregori, S. Romaguera, A. Sapena, On t-uniformly continuous mappings in fuzzy metric spaces, The Journal of Fuzzy Mathematics, 12(1), (2004), 237-243.

V. Gregori, S. Romaguera, Characterizing completable fuzzy metric spaces, Fuzzy Sets and Systems, 144(3), (2004), 411-420.

V. Gregori, S. Morillas, A. Sapena, Examples of fuzzy metrics and applications, Fuzzy Sets and Systems, 170(1), (2011), 95-111.

H. M. Golshan, H. Naraghi, M. Kazemi, t-Best approximation in fuzzy and intuitionistic fuzzy metric spaces, Journal of Nonlinear Analysis and Optimization: Theory, (2011).

R. Lowen, Fuzzy Set Theory, Kluwer Academic Publishers, Dordrecht, (1996).

J. H. Park, Intuitionistic fuzzy metric spaces, Chaos, Solitons& Fractals, 22(5), (2004), 1039-1046.

A. S. Piera, A contribution to the study of fuzzy metric spaces, Applied General Topology, 2(1), (2001), 63-75.

S. Romaguera, On completion of fuzzy metric spaces, Fuzzy Sets and Systems, 130(3), (2002), 399-404.

B. Schweizer, A.Sklar, Statistical metric spaces, Pacific J. Math, 10(3), (1960), 313-334.

D. Turkoglu, C. Alaca, C. Yildiz, Compatible maps and compatible maps of types (α) and (β) in intuitionistic fuzzy metric spaces, Demonstratio Math., 39, (2006), 671-684.

L. A. Zadeh, Fuzzy sets, Information and Control, 8(3), (1965), 338-353.